# SDR FDEA202407271063

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66869
- Aircraft time: 2,785 hours, 1,358 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HMV1, LFC, LSY4 CHECK AT INDY HVMX WE HAVE FASTENERS LOOSE/DAMAGE ON LS/RS   FLE SKIN (MISSING AND COMING OUT), AT LS FLE S OSS 441. FORMER CRACKED AT LS OSS 441,   PN 114T2170-5 WITH ANGLE 114T2171-4, FORMER IS ATTACHED TO RIB 114T2241-7. REMOVED (PN 114T2170-5 FORMER WITH ANGLE 114T2171-4) /REPLACED & INSTALLED B67-57-002-  01 FORMER WITH B67-57-003-01 ANGLE PER DWG B67-57-002, B67-57-003 AND SRM 51-40-02-0G-0   AS REFERENCE.
